The spin number of homotopy E(2n) surfaces under the action of Z_p

Hongxia Li

Abstract


In this paper, we study the spin number of homotopy $E(2n)$ surfaces under the action of $\mathbf{Z}_p$. By discussing the spin number as positive or negative number, we obtain restrictions on the coefficients of the $G-$index operator $\mathrm{Ind}_G D$.

Full Text: PDF

How to Cite this Article:

Hongxia Li, The spin number of homotopy E(2n) surfaces under the action of Z_p, Journal of Mathematical and Computational Science, Vol 2, No 5 (2012), 1319-1327

Copyright © 2012 Hongxia Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS